# SDR HEEA979153

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10778
- Make and model: Bell 206L-1
- Aircraft serial: 45391
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23008054
- Condition: Cracked
- Location: Turb 1 St Stage
- Part time: 519 hours
- Component: 23033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO HIGH OIL CONSUMPTION.  UPON INSPECTION OF TURBINE PARTS NOTED:  CRACKED AND BOWED BEYOND SERVICEABLE LIMITS ON #1 NOZZLE VANES. INSTALLED A NEW #1 NOZZLE.
